MathSciNet Relay Station
MathSciNet bibliographic data
MR232821 (38 #1144) 18.20
Gabriel, Pierre Des catégories abéliennes. (French) Bull. Soc. Math. France 90 1962 323–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement